MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted device was not returned to neuropace for analysis.However, neuropace conducted a review of the patient's ecog recordings and stimulation path impedance data.Findings from this evaluation suggest a potential lead fracture.
 
Event or Problem Description
In preparation for the patient's clinic follow up visit, scheduled for (b)(6) 2025, the day prior, a neuropace employee undertook a pdms review of patient data and during ecog review, signal artifact and elevated impedance were observed on contact 4 of the right hippocampal depth lead.The following day, on (b)(6) 2025, the clinical evaluation revealed high impedance on contact 1.No changes were made to the stimulation programming during that visit.Due to persistent impedance abnormalities, the depth lead was replaced on (b)(6) 2025.At the time of the original implant, the right hippocampal longitudinal depth lead was secured using a burr hole cover.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key23031197
Report Number3004426659-2025-00059
Device Sequence Number9514699
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417191027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number22889-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age31 YR
Patient SexMale